# SDR 2003F00432

- Difficulty date: March 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 655617522
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT C-2 DOOR SCUFF PLATE.  REMOVED, REPAIRED AND REINSTALLED SCUFF PLATE ON C-2 DOOR, LOWER CUTOUT.  (M)
